Keyword : Fourier spectral sequence


Linear Complexity of Generalized Cyclotomic Quaternary Sequences with Period pq
Dan-dan LI Qiao-yan WEN Jie ZHANG Zu-ling CHANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/05/01
Vol. E97-A  No. 5 ; pp. 1153-1158
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
Fourier spectral sequencequaternary sequenceslinear complexity
 Summary | Full Text:PDF